Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
On the birth of minimal sets for perturbed reversible vector fields
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Martins, Ricardo Miranda (Universidade Estadual de Campina (Brasil). Departamento de Matematica)
Teixeira, Marco Antonio (Universidade Estadual de Campina (Brasil). Departamento de Matematica)

Fecha: 2011
Resumen: The results in this paper fit into a program to study the existence of periodic orbits, invariant cylinders and tori filled with periodic orbits in perturbed reversible systems. Here we focus on bifurcations of one-parameter families of periodic orbits for reversible vector fields in R4. The main used tools are normal forms theory, Lyapunov-Schmidt method and averaging theory.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author is partially supported by a FAPESP–BRAZIL grant 2007/05215-4. The third author is partially supported by a FAPESP–BRAZIL grant 2007/06896–5. All the authors are also supported by the joint project CAPES-MECD grant PHB-2009-0025-P
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Limit cycle ; Periodic orbit ; Isochronous center ; Invariant torus ; Averaging method ; Reversible system
Publicado en: Discrete and Continuous Dynamical Systems. Series A, Vol. 31 Núm. 3 (2011) , p. 763-777, ISSN 1078-0947

DOI: 10.3934/dcds.2011.31.763


Preprint
15 p, 341.9 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2019-02-03



   Favorit i Compartir